# SDR MASA200600154

- Difficulty date: January 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 1,325 hours, 985 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Part serial: A1428
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,405 hours, 1,052 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6711 PHX, FLAPS HALF SPEED MESSAGE.  MAINTENANCE REMOVED AND REPLACED RT INBD FLAP INBD AND RT OTBD SLAP INBD SKEW SENSORS.
